| Model Number |
MU-671RA |
| Medical Device Problem Codes |
Application Program Problem (2880); Unintended Application Program Shut Down (4032)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that they are getting blue lines on the screen and it would reboot.He was trying to pull the settings from the monitor due to the unit rebooting.He stated that currently the monitor is booting up into the deep settings.He stated that he is getting a fatal error."watchdog is sleeping." no patient harm was reported.
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that they are getting blue lines on the screen and it would reboot.He was trying to pull the settings from the monitor due to the unit rebooting.He stated that currently the monitor is booting up into the deep settings.He stated that he is getting a fatal error."watchdog is sleeping." no patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.